# SDR HEEA060057

- Difficulty date: January 20, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1545X
- Make and model: Skrsky S76A
- Aircraft serial: 760050
- System (JASC): 6220 · Main Rotor Head
- Part: Damper
- Part number: 7610608000050
- Condition: Leaking
- Location: Main Rotor
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

MAIN ROTOR DAMPER IS WEAK AND LEAKS.
